# SDR DBCA2016071000005

- Difficulty date: July 10, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N793KK
- Make and model: Cessna 680CE
- Aircraft serial: 6800159
- Aircraft time: 2,517 hours, 1,720 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Processor
- Part number: 70265421901
- Part serial: 07038986
- Condition: Failed
- Location: Zone 200
- Part time: 2,517 hours, 1,720 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, CREW NOTED MAU1 FAIL.  CREW DIVERTED, CONTACTED MAINTENANCE FOR SUPPORT, REPLACED NR1 DUAL NIC PROCESSOR.  OPS CHECK GOOD.
